Yao Cheng
- Ext. 65121
- Fax 03-4257379
-
yaocheng@
math.ncu.edu.tw - Office M312
- Website
Research areas
Education
Ph.D. National Taiwan University
Ph.D. National Taiwan University
[1] Y. Cheng and C.-J. Wang, “On gamma factors of generic representations of U(2n+1) × ResE/F GL(r)”, Pacific Journal of Mathematics, vol. 337, no. 1, pp. 25–85, 2025.
[2] Y. Cheng, “On the Rankin-Selberg L-factors for SO(5) × GL(2)”, Israel Journal of Mathematics, vol. 261, no. 1, pp. 313–356, 2024.
[3] Y. Cheng, “Rankin-Selberg integrals for SO(2n+1) × GL(r) attached to Newforms and Oldforms”, Mathematische Zeitschrift, vol. 301, no. 4, pp. 3973–4014, 2022.
[4] Y. Cheng, “Special value formula for the twisted triple product L-function and an application to the restricted L2-norm problem”, Forum Mathematicum, vol. 33, pp. 59–108, 2021.
[5] S. Y. Chen, Y. Cheng, and I. Ishikawa, “Gamma factors for Asai representations of GL(2)”, Journal of Number Theory, vol. 209, pp. 83–146, 2020.
[6] S. Y. Chen and Y. Cheng, “On Deligne’s conjecture for certain automorphic L-functions for GL(3) × GL(2) and GL(4)”, Documenta Mathematica, vol. 24, pp. 2241–2297, 2019.
[7] P.-C. Hung and Y. Cheng, “Non-vanishing of central L-values of canonical CM elliptic curves with quadratic twists”, Manuscripta Mathematica, vol. 150, pp. 293–335, 2016.